The Annals of Probability

Invariant Measures and Long Time Behaviour of the Smoothing Process

Enrique D. Andjel

Full-text: Open access

Abstract

The invariant measures with finite first moment of the smoothing process are characterized in terms of the harmonic functions. It is also shown that under some restriction on the initial configuration, the difference between the mass at a given site and the mean of the masses of its neighbours converges in probability to zero.

Article information

Source
Ann. Probab., Volume 13, Number 1 (1985), 62-71.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176993066

Digital Object Identifier
doi:10.1214/aop/1176993066

Mathematical Reviews number (MathSciNet)
MR770628

Zentralblatt MATH identifier
0558.60076

JSTOR
links.jstor.org

Subjects
Primary: 60k35

Keywords
Smoothing process potlatch process duality invariant measures

Citation

Andjel, Enrique D. Invariant Measures and Long Time Behaviour of the Smoothing Process. Ann. Probab. 13 (1985), no. 1, 62--71. doi:10.1214/aop/1176993066. https://projecteuclid.org/euclid.aop/1176993066


Export citation